# SDR ASMF200505004

- Difficulty date: May 3, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N861LF
- Make and model: Doug MD 83
- Aircraft serial: 49826
- Aircraft time: 46,432 hours, 29,277 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Switch
- Part number: 90G623
- Part serial: TNS003
- Condition: Failed
- Location: Lt Elevator
- Part time: 288 hours, 171 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF LEFT ELEVATOR POWER ON LIGHT DID NOT TURNED ON DURING FLIGHT CONTROL TESTS.  ELEVATOR WAS CHECKED PER FREE MOVEMENT, ACCUMULATOR PRESSURE AND HYDRAULIC QUANTITY WERE CORRECT.  LIGHT REPORT WAS DEFERRED IAW MEL 27-14.  DURING OVERNIGHT SERVICE ELEVATOR PRESSURE SWITCH WAS REPLACED IAW MM 27-30-12, TESTED CORRECT.
